# SDR A6WA201441220

- Difficulty date: March 1, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430353
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE IS CHAFFED AT INBD END.  REMOVED CHAFFED LE SKIN & INSTALLED NEW SERVICEABLE SKIN IAW REO 601R-57-52-004 & SRM 51-42-13.
